Question: “Roaccutan and pigmentation”
Thank you for a great web site with good advice and nurturing temptations :-)
I want to ask you a question:
I have big problems with my skin. I have acne, scars and at times large abscesses around my neck. I really don’t understand why?! I’ve tried Roaccutan before, but that caused changes in my pigmentation. It didn’t help with my acne either. Do you think you can help me? Would it be possible to come for a consultation? How much would I expect to pay for the pleasure? :-)
Thanks in advance!
Answer to: “Roaccutan and pigmentation”
Thank you so much for your email – I am sorry to hear about your skin disorder.
Your frustration about your skin is understandable. If there was a clear solution for the treatment of acne, the world would be a lovely place.
Roaccutan and pigmentation
Roaccutan is a really strong vitamin A cure. It is very effective for a lot of people who suffer from acne, but I also know patients for whom it has not worked. When you treat your skin with a Roaccutan cure, the skin becomes very thin and sensitive to light. If you do not take care of your skin, you can unfortunately experience changes in pigmentation from both sun exposure, but also from hormonal changes in your body.
I would recommend you to read my cure for acne, which is my simple and very effective step-by-step programme for curing acne and blemishes, where you will receive:
- Documented knowledge in a language that is easy to understand
- An easy step-by-step guide
- Video guide where I will tell you and show you how to do the different steps
- A list of products so you can see which products to choose for treating your skin
I look forward to hearing more from you and I wish you a great day!